# SDR AALA20110718TUL06

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 66,876 hours, 35,148 cycles
- Engine: Pwa JT8D217
- Engine time: 1,547 hours, 871 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

BNA - CREW REPORTED NUMBER 2 ENGINE OIL QUANTITY AND OIL PRESSURE LOSS.  RIGHT ENGINE SHUTDOWN (SINGLE ENGINE TIME 10 MIN).  EMERGENCY DECLARED FLIGHT RETURNED BNA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE AT BNA ON 07/18/2011 DUE TO GEARBOX FAILURE.  SYSTEM GROUND CHECK NORMAL OPERATION.
